# SDR FDEA201411263901

- Difficulty date: November 26, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE LOWER SURFACE CORRODED AT STATION 5-93 TO 5-113 , X 8.5.   REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
